0 Members and 6 Guests are viewing this topic.
OFF TOPIC : Humor(We can't always be so dead serious around here!  )= = = = = = = = = = = = = = = = = = = = = = = = = = = = = = = = My Urologist.....As men age, we start seeing more of the medical world, which nowadays seems to include an increasing number of women as ourphysicians and therapists. And in my case, a new urologist...My family doctor recently referred me to a just out of medical school female urologist. I saw her yesterday, and she'sabsolutely drop-dead gorgeous as well as unbelievably sexy. She told me that I must stop masturbating.I asked her why............She said, "Because I'm trying to examine you..."
hi im joe, 18 and just found out about pois about a 5 months ago i know forsure i have it my main problem is the clouded thoughts after orgasm and social trouble but ive found in my drug experimenting days that xanex helped with my pois i was more social and ppl liked how i acted better and i felt like the real me but everytime i try to stop i go for a week top then the smallest thing like a picture of a hot babe or my girlfriend texting me and talking dirty will get me horny and i have to do it but i dont like it becus of what happens after and for a week and a half straight ive whacked since i was 12 used to everyday not nowing how bad it is and never noticed until now about the pois i mostly get hungry after orgasm my head feels weird sometimes itchy eyes and i get real hungry but if anyone has found a remedy for this at all plz reply ill check daily p.m. me anything to help too i want to stop masturbatingidont know how hard it will be and i dont know if that will help stop the pois will it? ill stop if it makes me SANE again...i would also like to know if this has any negative inpact long-term on the brain
You could try taking an antihistamine?Exactly. I'm tempted to experiment with this if I can accumulate enuf days off work proceeding, though that wont be for awhile =(
Non-sedating antihistamineAs a non-sedating antihistamine, loratadine causes less sedation and psychomotor impairment than the older antihistamines because it penetrates the blood brain barrier only to a slight extent.
Also, I just happened across a book on the intarweb that may have some good info.http://books.google.com/books?id=7ccB3CCAtYkC&pg=PA104&lpg=PA104&dq=sleep+NMDA+receptors&source=bl&ots=JGlkc3q-6I&sig=C667SObFlnQuh2zO5mSa5Z2JAiw&hl=en&ei=kXBvSvXBM46eMcuw9OMI&sa=X&oi=book_result&ct=result&resnum=10It notes: "Prolactin, which is elevated if its secretion is not inhibited by dopamine and other factors, is an endogenous anxiolytic neuropeptide that reduces HPA axis and oxytocin responses in males and is partly responsible for their postcoital sexual refractory period by inhibiting mesocorticolimbic DA secretion. Male CFS (chronic fatigue syndrome?) patients often relapse after orgasm, because they often do not have enough dopamine and norepinephrine reserve to perform independent activities of daily living even prior to ejaculation, or because their catecholamine autoreceptors are hypersensitive."
Since I couldnīt go without an ejaculation for more than a week, my life was pretty much halved into periods of feeling bad and feeling like the biggest loser of the world.
TECH PROBLEMSIs anyone else having problems with writing long posts or Private Messages?When the writing gets to a certain length, the preview box that we write in "snaps back" on me and I can't see what I'm typing. So the only way around this is to copy and paste into Word, then copy and paste back to the POIS thread.I've been complaining about this to Naked Science Forum people. If you have the same problem with long posts/PM's, please PM me about it, or post about it here. THANKS!
That is increadibly useful. I have looked it up and found that there is a bug in ie8 which due to bizzarre reasons breaks text areas when their width is set as a percentage. I think I have now used a fixed width on ie8 and hopefully that will help.sorry.
From demo: "Let me know the Switzerland telephone charges by PM for reimbursement."What does this mean?